Dr. Konda Shiva Reddy


Professor & Head

[email protected]


Dr. Konda Shiva Reddy is a renowned Mathematician and has over 17 years of teaching and research experience. He has 25 publications to his credit in reputed international and national journals. He has presented research papers at various international conferences. He successfully completed a minor research project funded by UGC. Currently, he is handling a minor research project funded by TEQIP-III, JNTUH.

Research Interests

Mathematical Modeling in Biology and Epidemiology.

Teaching Interests

Linear Algebra
Abstract Algebra
Integral Transforms
Discrete Mathematics
Graph theory
Ordinary and partial differential equations Vector calculus
Numerical methods Real Analysis and Functions of complex variables.

Selected Publications

  1. A three species ecosystem with an optimal harvesting of the prey, Journal of Advanced Research in Dynamical and Control Systems, Vol. 4, Issue. 1, 2012, pp.13-23, Online ISSN: 1943-023X.
  2. Stochastic Stability of a Fishery Model with Optimal Harvesting Policy, International Journal of Pure and Applied Mathematics, Volume 101 No. 6 2015, 975-9833.
  3. An Optimal Harvesting Strategy of a Three Species Syn-ecosystem with Commensalism and Stochasticity, Applications and Applied Mathematics: An International Journal (AAM), Vol. 9, Issue 1 (December 2014), pp. 672-695
  4. Optimal harvesting strategy and stochastic analysis for a two species commensaling system, Ain Shams Engineering Journal (2014) 5, 515-523.
  5. Stochastic effects on an ecosystem with predation, commensalism, mutualism and neutralism, Journal of Advanced Research in Dynamical and Control Systems, Vol. 6,Issue. 3, 2014, pp. 62-78.
  6. Effect of white noise and Diffusion on the dynamics of predator- prey density dependent model, Research J. Pharm. and Tech. 9(11): November 2016.
  7. Stochastic Nonlinear Aspect of Noise in a Two Predators – One Prey Mathematical Model Induced Cyclic Oscillations, Nonlinear Phenomena in Complex Systems, vol. 19, no. 4 (2016), pp. 315 – 329.
  8. Chaotic dynamics of a three species prey–predator competition model with noise in ecology, Applied Mathematics and Computation 231 (2014) 117–133.
  9. Dynamics in harvested prey–predator mathematical model with noise and diffusion,Int. J. Dynamical Systems and Differential Equations, Vol. 6, No. 1, 2016.
  10. Dynamics of a two prey and one predator system with time interruption and random fluctuations, Science 18(2016), 150-156.
  11. Dynamics of prey predator with Holling interactions and stochastic influences, Alexandria Engineering Journal (2018) 87, 1079-1086.

Selected Awards and Honors

External Profile Links

  • 2008-2014: Doctor of Philosophy, Department of Mathematics, Jawaharlal Nehru Technical University, Hyderabad, Telangana, India.
  • 2001-2003 : Master of Science, National Institute of Technology,Warangal, Telangana, India.
  • 1999-2001: Bachelor of Science, Osmania university, Hyderabad, India.
Scroll to Top